I doubt it would spread and dissipate the gear beyond just just the fact that you'll have more volume in there. Lydocaine is a vasoconstrictor, so it would probably have the opposite effect and actually prevent the stuff from hitting your system as fast... if you're using faster acting gear you may notice a difference. If you're using stuff with a longer halflife, you won't notice a thing... besides the fact that it'll burn like hell for a minute or two before goin numb and leaving the muscle you just shot worthless and limp for a few hours. lol.
i tried lidocaine on my labret piercing when it grew over on the isnide of the lip... had my plastic surgeon do it... let me tell you one thing... it burned like hell and did not numb at all... so i just said do it and push real hard... number 15 scalpel and a lot of blood... he seemed intrigued by it and by looking at it he could tell i had done it myself when it had grown over the first time... so personally just accept the pain or cut with something mild like eq.
i guess i should have asked this question as unrealated to gear. im not having trouble with pain of injections. i get a anti inflamatory injected into my low back every month or so to help with tightness and low back pain and mobility. the drug is called kenalog. the doctor also used lidocain with it as he injects deep into my joint. near the SI JOINT. so i was wondering about lidocains effects. thanks for your replies